# SDR ASAA2017032920295

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 36,785 hours, 10,994 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  BOTH FMCS FAILED AND APPEARED TO BE CYCLING ON AND OFF, VTK ON CAPTS SIDE.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61 TASK 836, BOTH FMCS OPS NORMAL
